# SDR ASAA2019022228333

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,184 hours, 7,957 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IGNITION FAILED TO LIGHT OFF ENGINE NR 1 DURING START. GROUNDED - YES. C/W FIM 74-21 TASK 806. PERFORMED ENGINE EEC BITE CHECK PER AMM 73-00-00 WITH NO FAULTS FOUND. PERFORMED IGNITION SYSTEM AUDIBLE TEST WITH NO FAULTS FOUND PER AMM 74-00-00. STARTED NR 1 ENGINE ON L/H IGNITER MULTIPLE TIMES PER AMM 71-00-00 WITH NO DEFECTS NOTED. PERFORMED REPAIR CONFIRMATION OF FIM TASK 74-21-806 WITH NO FAULTS FOUND. REPAIR CONFIRMATION SUCCESSFUL. IGNITION SELECTOR PLACED FROM BOTH TO LEFT.
